MathSciNet Relay Station
MathSciNet bibliographic data
MR1857116 (2002f:13034) 13D45
Divaani-Aazar, K.; Schenzel, P. Ideal topologies, local cohomology and connectedness. Math. Proc. Cambridge Philos. Soc. 131 (2001), no. 2, 211–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement